MathSciNet Relay Station
MathSciNet bibliographic data
MR652852 35K55 (35D10)
Giaquinta, Mariano; Struwe, Michael On the partial regularity of weak solutions of nonlinear parabolic systems. Math. Z. 179 (1982), no. 4, 437–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement